| Model Number |
DR4064 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot no for the device was provided, therefore a lot history review was performed.The device was returned for evaluation.Therefore the investigation remains confirmed for all the reported failures saline leak, circumferential break and peeled pebax.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr4064 pta balloon dilatation catheter allegedly experienced saline leak, circumferential break and peeled pebax.This report was received from one source.The (b)(6) year old female patient was (b)(6) kgs.There was no reported patient injury.